# SDR 96ZZZX4930

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28
- Engine: Lyc IO360C1C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pin Plug
- Part number: LW11775
- Condition: Failed
- Location: Engine Cylinders
- Part time: 450 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER REMOVED FROM ENGINE DUE TO ALUMINUM IN OIL SCREEN.  FOUND PIN PLUG SHAVED COMPLETELY OFF ON NR 3 CYLINDER ALLOWING PIN TO RUB AGAINST CYLINDER WALL.  THESE TYPES OF PIN PLUGS ARE A LOOSE FIT UNLIKE SUPERIOR AIR PARTS, INC., STYLE AND WERE INSTALLED WITH CORRECT LYCOMING PART NUMBER AND FIT.  REMAINING PIN PLUGS SHAVED ALSO.
